Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Urosepsis developed after prostate operation. Was given ciptran. Why increase in serum creatinine?

after prostate operation at the age of 72 urepsis developed given ciptran for 5 days and niftron100mg twice daily for 15 days. however,after some times uti developed causing kidney infection resulting sharp increase in serum creatinine upto 4.8 then after long antibiotic medication of 15 days(IV) infection reduced causing creatinine to reduce to 2.8(stable from last 24days). now, a doctor has prescribed niftas50 daily for 3-6 months. In between, for ecolli treatment, norflox 400 has been given for 14 days twice daily. Moreover, another doctor has recommended to continue norflox400 daily at night for further 20 days. advice
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
The cause for raised creatinine most likely is ATIN(Drug induced),which can be confirmed by kidney biopsy
You do not require to take Chronic suppressive treatment for UTI.
Maintain good fluid intake & do not take any painkillers or similer antibiotics
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor